Jian-Guo Liu

  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Collaborative Research: Kinetic Models of Aggregation and Dispersion awarded by National Science Foundation (Principal Investigator). 2015 to 2018

Efficient Numerical Methods for Viscous Incompressible Flows awarded by National Science Foundation (Principal Investigator). 2009 to 2012

Li, L, Liu, J-G, and Lu, J. "Fractional Stochastic Differential Equations Satisfying Fluctuation-Dissipation Theorem." Journal of Statistical Physics 169.2 (October 2017): 316-339. Full Text Open Access Copy

Liu, J-G, Ma, Z, and Zhou, Z. "Explicit and Implicit TVD Schemes for Conservation Laws with Caputo Derivatives." Journal of Scientific Computing 72.1 (July 2017): 291-313. Full Text

Gao, Y, Ji, H, Liu, J-G, and Witelski, TP. "Global existence of solutions to a tear film model with locally elevated evaporation rates." Physica D: Nonlinear Phenomena 350 (July 2017): 13-25. Full Text

Gao, Y, Liu, J-G, and Lu, J. "Continuum Limit of a Mesoscopic Model with Elasticity of Step Motion on Vicinal Surfaces." Journal of Nonlinear Science 27.3 (June 2017): 873-926. Full Text Open Access Copy

Degond, P, Liu, J-G, and Pego, RL. "Coagulation–Fragmentation Model for Animal Group-Size Statistics." Journal of Nonlinear Science 27.2 (April 2017): 379-424. Full Text

Huang, H, and Liu, J-G. "Error estimate of a random particle blob method for the Keller-Segel equation." Mathematics of Computation 86.308 (February 15, 2017): 2719-2744. Full Text

Liu, J-G, and Wang, J. "Global existence for a thin film equation with subcritical mass." Discrete and Continuous Dynamical Systems - Series B 22.4 (February 2017): 1461-1492. Full Text

Huang, H, and Liu, JG. "Discrete-in-time random particle blob method for the Keller-Segel equation and convergence analysis." Communications in Mathematical Sciences 15.7 (January 1, 2017): 1821-1842. Full Text

Gao, Y, Liu, J-G, and Lu, J. "Weak Solution of a Continuum Model For Vicinal Surface in The Attachment-Detachment-Limited Regime." SIAM Journal on Mathematical Analysis 49.3 (January 2017): 1705-1731. Full Text Open Access Copy

Gao, Y, and Liu, J-G. "Global Convergence of a Sticky Particle Method for the Modified Camassa--Holm Equation." SIAM Journal on Mathematical Analysis 49.2 (January 2017): 1267-1294. Full Text

Pages

"Sixty-five mathematical scientists from around the world have been named Fellows of the American Mathematical Society (AMS) for 2017, the program's fifth year", states Steve Ferruci, Senior Programs Coordinator of the AMS in a press release. Duke... read more »